Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on Alternative Regressions

Paul A. Samuelson
Econometrica
Vol. 10, No. 1 (Jan., 1942), pp. 80-83
Published by: The Econometric Society
DOI: 10.2307/1907024
Stable URL: http://www.jstor.org/stable/1907024
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Note on Alternative Regressions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83